홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1

(2001 / vol.4 / no.1)
Kobayashi Metric near an Infinite Type Boundary Point
Sunhong Lee
Pages. 44-48     



We study the asymptotic behavior of
the Kobayashi metric near exponentially-flat infinite type
boundary points of bounded domains in the complex space of
dimension 2.
These depend upon the tangency of the streams of reference
points to the boundary.
This is a generalization of
Graham's theorem on the asymptotic behavior
of the Carath'{e}odory and Kobayashi metrics
of bounded strongly pseudoconvex domains in complex
dimension n.



metric, invariant metric, exponentially-flat infinite type, infinite type, asymptotic behavior, boundary behavior



32F45, 32Q45